First day on duromine

Discussion in 'Side-Effects of Duromine' started by Rachell, Feb 13, 2012.

  1. Rachell

    Rachell New Member
    Registered

    Joined:
    Feb 13, 2012
    Messages:
    1
    Likes Received:
    0
    Hi, I'm on my first day of duromine 30mg.
    I just feel very drowsy and I feel like I have taken a sleeping tablet!
    Is this normal?
    Will it pass?
    I have a 12 month old daughter so I don't really like the idea of feeling this tired..
    I'm about to go to the gym and I'm hoping that might give me some energy?
     
  2. WannaBeAHotMumma

    WannaBeAHotMumma New Member
    Registered

    Joined:
    Feb 8, 2012
    Messages:
    5
    Likes Received:
    0
    Hey, I would not worry about it too much as yet. I started taking 40mg yesterday and I was quite sleepy but today Im fine and feeling a lot more awake, energised and not hungry but still eating small healthy meals..
    Hope this helps :)
    Good luck
     
Loading...